# SDR IXXA11SMN084S

- Difficulty date: June 8, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 798
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND MAIN CARGO COMPARTMENT FWD FITTING CRACKED AT STA 798.000, LONGERON 19 LT.  REMOVED CRACKED FITTING.  CLEANED, TREATED, PRIMED AREA AND NEW FITTING.  INSTALLED NEW FITTING SRM 51-1-20D, SRM 51-1-0,  SRM 51-1-8B, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1, REPAIR SPEC 2003-05 AND SMN FORM 007.
